Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 574696, 9 pages
Research Article

Transient and Steady-State Responses of an Asymmetric Nonlinear Oscillator

Departamento de Ingeniería Mecánica, Tecnológico de Monterrey, Campus Monterrey, E. Garza Sada 2501 Sur, 64849 Monterrey, NL, Mexico

Received 16 February 2013; Revised 4 May 2013; Accepted 10 May 2013

Academic Editor: Miguel A. F. Sanjuán

Copyright © 2013 Alex Elías-Zúñiga and Oscar Martínez-Romero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alex Elías-Zúñiga and Oscar Martínez-Romero, “Transient and Steady-State Responses of an Asymmetric Nonlinear Oscillator,” Mathematical Problems in Engineering, vol. 2013, Article ID 574696, 9 pages, 2013. doi:10.1155/2013/574696